Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Smelly and burning urination, discharges, increased urge, tried lubricant used for anal sex and did vaginal. Can lubricant be the cause ?

Hi my boyfriend and I are experiencing the same symptoms. Smelly urination and sometimes it burns. There s no foul odor in the genital area and I do sometimes get discharge . I previously had these same symptoms which at the time he never mentioned these symptoms so I decided to go get check for STD s and it came out negative which I was relieved but the dr prescribed me antibiotics to help with the symptoms. Did that for 7 days with no sex and the symptoms went away. Now my boyfriend is complaining of these same symptoms which I currently have as well...but we started using this lubricant that we bought OTC and it was primarily for anal sex but after that we did have regular vaginal sex. The next morning I had trouble peeing and throughout the day I had the urgency to pee frequently. We had sex again that night and he mentioned that he can still feel the lubricant inside cause its really sticky. So when I bathed I tried to clean the inside of my vagina as much as possible but since then we still have the same symptoms. I don t know what to do anymore and i dont know if its the lubricant that may be causing this. we both are worried for our health! Any help please!!!
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
HELLO I THINK YOUR BOYFRIEND IS SUFFERING FROM BALANITIS.USUALLY IT WILL BE COMBINATION OF BACTERIAL AND FUNGAL INFECTIONS.TELL HIM TO TAKE ANTIBIOTIC AND AND ANTIFUNGAL TREATMENT
Answered: Thu, 25 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor